# SDR DALA2022031101610

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CORROSION INTERNAL STRUCTURE RIVETS HEAD LOCATED BTW FR65 TO FR70 LEVEL STR 27L TO STR 27R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED RIVETS PER SRM A320 51-42-11. OK FOR SERVICE. (2151660)
